# SDR UALA2009032400875

- Difficulty date: March 20, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 58,188 hours, 18,533 cycles
- Engine: Pwa PW2037
- Engine time: 50,677 hours, 17,228 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 50,677 hours, 17,228 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

OIL ODOR IN CABIN.  FOUND THE EXIT GUIDE VANES OIL SPLASHED ALL AROUND THE AREA AND A SMALL PUDDLE RT UNDER THE 6:00 O'CLOCK POS UNDER THE EXIT GUIDE VANES. REPLACED NR 1 ENGINE.
